# SDR HAIGJQR0144

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Reads High
- Location: Eng Oil
- Part time: 365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL TEMP PRESS INDICATOR READS HIGH.  REPLACED WITH NEW PART FROM BELL.
